# SDR DALA2020050702368

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 59,846 hours, 19,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5814 LEFT OVER WING EMER. LIGHT INOP. CORRECTIVE ACTION: REPLACED EM. LIGHTS POWER SUPPLY BATTERY PACK PER B757 WDM 33-51. OPS CK GOOD. (7144059)
